| Model Number |
722-14014 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Pain (1994); Numbness (2415)
| Date of Event |
10/28/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient underwent a surgical procedure on (b)(6) 2020.Following surgery and upon resuming normal daily activities, the patient began to experience numbness and tingling and similar symptoms.Over time, the pain progressively worsened and became unbearable.The patient sought medical evaluation and was subsequently informed that the pedicle screw had broken.
Additional Manufacturer Narrative
The screw has not returned for evaluation.It is unknown if revision surgery occurred.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Any required fields left blank were not known at the time of this submission.